MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32545
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, the rep spoke with the physician about a fenestrated case performed on (b)(6) 2025.There was a leak at the end of the case that couldn¿t be identified where it was coming from.The physician decided to do a follow-up cta in a week to determine if the leak is still present and to see where it might be coming from.The physician shared with that he wanted to make sure that it is not coming from a tear in the graft fabric.As of now, there is no patient harm but wanted to make aware that we have a follow-up cta in a week to determine if leak is still present and if so to help identify from where it might be coming from.The implanted grafts were as follows: g32545 ¿ lot ac1192922.G32551 ¿ lot ac1156059.G55243 ¿ lot 15819493.G55245 ¿ lot 16707596.G55207 ¿ lot 16449683.Patient outcome as of now ((b)(6) 2025), there is no patient harm but the physician wanted to make aware that we have a follow-up cta in a week to determine if leak is still present and if so to help identify from where it might be coming from.Additional information provided: no difficulty during deployment.There was minimal tortuosity.The grafts went up easily and aligned perfectly with the anatomy.Cannulation and stenting of the vessels occurred quickly.Case went very smooth and at final fun there was a significant leak which appeared to be between the proximal and distal fenestrated pieces (g32545 ¿ lot ac1192922 and g32551 ¿ lot ac1156059).We then placed a cuff (g55207 ¿ lot 16449683) between the proximal and distal pieces and re-ballooned.The leak appeared less but was still present so we re-ballooned all overlaps with the limbs and did kissing balloons with the limbs in the distal bifurcated body.After re-ballooning of the limbs, the leak became worse.After ruling out that the leak wasn¿t a 1b from either limb and it wasn¿t a 1a he believed that it was coming from the overlap between the proximal and distal fenestrated pieces that the cuff did not repair.First follow-up cta occurred on (b)(6) after the (b)(6) implant date.At that point, leak was still present but dr.Murray shames was unsure exactly where it was coming from but questioned if it could be from a tear in the crotch of the distal fenestrated piece (g32551 ¿ lot ac1156059).He plans to rescan in a month and then possibly re-intervene.He mentioned re-lining from below the lowest renal with a gore bifurcated body.He asked that cook investigate.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key23593965
Report Number3005580113-2025-00067
Device Sequence Number9868809
Product Code MIH
UDI-Device Identifier10827002325453
UDI-Public(01)10827002325453(17)280825(10)AC1192922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32545
Device Catalogue NumberZFEN-P-2-34-107-R
Device Lot NumberAC1192922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2025
Event Location Hospital
Date Report to Manufacturer10/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/13/2025